| Catalog Number |
4A5042 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Urinary Tract Infection (2120)
| Date of Event |
08/26/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the patient said they had been using the bard touchless plus intermittent catheter.Their son had gotten a handful of urinary tract infection, which they are looking for answers.Could you tell them did this kit had sterile gloves was the actual catheter sterile.This label on the outside that says certain things are sterile.Confuses them as they need to had this be a perfect sterile catheter.If the gloves are not sterile, did you had sterile gloves.It was unclear if lot number was requested.Used with female wicks.Unclear if medical intervention was provided.No additional information provided.It was unknown what medical intervention was provided for urinary tract infection.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The labeling and instructions for use were reviewed and found to be adequate.A dhr could not be performed since no lot number was provided.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description